# SDR 9WGA2023041654301

- Difficulty date: April 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 80,027 hours, 16,700 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: TANK 3 X INFLIGHT, CG INDICATION GONE AND SEL FUEL SYS MANUAL, TANK 3 FUEL TIP LOW. CORRECTIVE ACTION: TRANSFERRED TO DMI 25164 IAW MEL 28-01-12, CAT A DUE IN 3 FLIGHT DAYS. FUEL QUANTITY VERIFIED PER MEL REQUIREMENTS. PLACARDS INSTALLED.
